## TUESDAY, AUGUST 29, 2023



8:30 a.m. - 1:30 p.m.

Exhibitor registration, move in and setup

**12:30 - 2:00 p.m.** Keynote



2:00 - 3:00 p.m.

Exhibit Hall Opens

Afternoon Break

3:00 - 4:30 p.m.

Concurrent 1.5-hour workshops



4:30 p.m.

Welcome Reception w/ Sponsors & Exhibitors (held inside the exhibit hall)

6:00 p.m.

39th Annual Kentucky SHRM Conference day one adjourns

## WEDNESDAY, AUGUST 30, 2023

7 a.m.

Attendee registration

7:30 a.m.

Concurrent 1-hour workshops



8 a.m.

Exhibit Hall opens

Traffic can be light during this time.

Breakfast and morning break

8:45 a.m.

Opening Keynote



10 a.m.

Mid-morning break

11 a.m.

Concurrent 1-hour and 1.5-hour workshops



12 - 1:30 p.m.

Buffet lunch

1 p.m.

Concurrent 1.5-hour workshops

1:30 p.m.

Concurrent 1-hour workshops



2:30 p.m.

Afternoon dessert break

3:15 p.m.

Concurrent 1.5-hour workshops Exhibit Hall Closes



3:15 - 5:30 p.m.

Exhibit tear down and move out\*\*



5:30 p.m.

Networking Reception at LexLive – Lexington's newest entertainment venue. Join us for dining and drinking, bowling, sports viewing and more!

Join us after you move out!

7 p.m.

39th Annual Kentucky SHRM Conference day two adjourns

## WWW.KYSHRMCONFERENCE.COM